# SDR ASOA01041

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97962641
- Condition: Leaking
- Location: Engine
- Part time: 17,633 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4878 - SPS-DFW - DURING CLIMB-OUT, AT ABOUT 3600 FEET, THE RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED.  THE ENGINE WAS SECURED AND ABOUT 45 SECONDS LATER THE LIGHT EXTINGUISHED.  THE ENGINE WAS RESTARTED AND THE LIGHT DID NOT ILLUMINATE.  AIRCRAFT RETURNED TO SPS AND LANDED SAFELY.  NO DUCT LEAK INDICATIONS WERE NOTED ON GROUND.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE BLEED DUCT O-RINGS AND DUCT OVERTEMP SENSORS AT INBOARD LEADING EDGE AND WING ROOT FAIRING.  MAINTENANCE ALSO REMOVED AND REPLACED RIGHT ENGINE BLEED VALVE.  (M)
